# SDR TAMF201103110081

- Difficulty date: March 11, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N769QT
- Make and model: Boeing 767241
- Aircraft serial: 23801
- Aircraft time: 84,822 hours, 30,231 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK RT WING, SLAT NR 9, NOSE SKIN DENT AND SCRATCH REPAIR, REPAIR WAS PERFORMED WITH EWO 767-57-078.
